# SDR DALA1238859868

- Difficulty date: June 2, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 3,888 hours, 3,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 239 L16-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN AT BS 239 BETWEEN L16L AND 18L.  COMPLIED WITH ERA 504283-14 REV3.
